# SDR UIEA2017032200376

- Difficulty date: March 21, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 79,516 hours, 15,330 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BETWEEN WS 219 AND 262 ON RT WING FIXED LE UPPER FWD SIDE CORRODED.  ACCOMPLISHED EI T2017A57M-460, REV 2.
